# SDR DL72L001452

- Difficulty date: August 1, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N507DA
- Make and model: Boeing 727232
- Aircraft serial: 21309
- Aircraft time: 72,792 hours, 48,511 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S106
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON LAYOVER INSPECTION FOUND PORTABLE EMERGENCY EXIT LIGHT OVER THE L-2 DOOR NOT TESTING.  REPLACED BATTERIES AND LIGHT OPERATION NORMAL.
